MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR2.3MM SIDE SHRT 1-PCE ELECTRODE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE

DEPUY MITEK LLC US VAPR2.3MM SIDE SHRT 1-PCE ELECTRODE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Model Number 227211
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
It was reported that this was an arthroscopic synovectomy in the elbow on (b)(6) 2020.The var vue main unit did not recognize the electrode.The procedure was delayed less than 30 minutes.There was no harm to the patient.The devices were brand new and the first use when the issue occurred.Additional information provided by the affiliate reported the device will not be returning for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the var vue generator did not recognize the electrode.The complaint devices were not returned, therefore unavailable for a physical evaluation.Since the complaint devices were not returned, we cannot determine a root cause for the reported failure.If the devices are received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [u1907124] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
VAPR2.3MM SIDE SHRT 1-PCE ELECTRODE -EA
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10708427
Report Number1221934-2020-03097
Device Sequence Number3060259
Product Code GEI
UDI-Device Identifier10886705009633
UDI-Public10886705009633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number227211
Device Catalogue Number227211
Device Lot NumberU1907124
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/19/2020
Patient Sequence Number1